# SDR COMA0060510

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,181 hours, 10,558 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 243
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 10,648 hours, 10,551 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF.  REPLACED THE STALL COMPUTER.
